hrcak mascot   Srce   HID

Glasnik matematički, Vol. 47 No. 1, 2012.


Datum izdavanja: lipnja 2012.

Objavljen na Hrčku: 4. 6. 2012.
Sadržaj Puni tekst
Local computability of computable metric spaces and computability of co-c.e. continua (str.1-20) engleskipdf 191 KB
Zvonko Iljazovic
Izvorni znanstveni članak
 
Relationship between edge Szeged and edge Wiener indices of graphs (str.21-29) engleskipdf 135 KB
Mohammad Javad Nadjafi-Arani, Hasan Khodashenas, Ali Reza Ashrafi
Izvorni znanstveni članak
 
On a family of two-parametric D(4)-triples (str.31-51) engleskipdf 189 KB
Alan Filipin, Bo He, Alain Togbé
Izvorni znanstveni članak
 
A note on the simultaneous Pell equations x^2-ay^2=1 and z^2-by^2=1 (str.53-59) engleskipdf 102 KB
Maohua Le
Izvorni znanstveni članak
 
Some applications of the abc-conjecture to the diophantine equation qym=f(x) (str.61-79) engleskipdf 204 KB
Ivica Gusic
Izvorni znanstveni članak
 
On the family of elliptic curves Y^2=X^3-T^2X+1 (str.81-93) engleskipdf 145 KB
Petra Tadic
Izvorni znanstveni članak
 
On functional equations related to derivations in semiprime rings and standard operator algebras (str.95-104) engleskipdf 105 KB
Nejc Širovnik
Izvorni znanstveni članak
 
On (anti-)multiplicative generalized derivations (str.105-118) engleskipdf 138 KB
Daniel Eremita, Dijana Ilisevic
Izvorni znanstveni članak
 
On certain functional equation arising from (m,n)- Jordan centralizers in prime rings (str.119-132) engleskipdf 134 KB
Nina Peršin, Joso Vukman
Izvorni znanstveni članak
 
The generating condition for the extension of the classical Gauss series-product identity (str.133-142) engleskipdf 142 KB
Tomislav Šikić
Izvorni znanstveni članak
 
A note on character square (str.143-148) engleskipdf 103 KB
Guohua Qian, Tianze Li
Izvorni znanstveni članak
 
Alternate proof of the Reinhold Baer theorem on 2-groups with nonabelian norm (str.149-152) engleskipdf 83 KB
Yakov Berkovich
Izvorni znanstveni članak
 
On the structure of the automorphism group of a minimal nonabelian p-group (metacyclic case) (str.153-164) engleskipdf 146 KB
Izabela Malinowska
Izvorni znanstveni članak
 
Weighted variable exponent amalgam spaces W(L^p(x),L_w^q) (str.165-174) engleskipdf 142 KB
İsmail Aydin, A. Turan Gürkanli
Izvorni znanstveni članak
 
On determinants of rectangular matrices which have Laplace's expansion along rows (str.175-180) engleskipdf 95 KB
Mirko Radić, Rene Sušanj
Izvorni znanstveni članak
 
The special hypersurfaces of Minkowski space (str.181-186) engleskipdf 103 KB
Jintang Li
Izvorni znanstveni članak
 
Concerning n-mutual aposyndesis in hyperspaces (str.187-192) engleskipdf 101 KB
Alejandro Illanes
Izvorni znanstveni članak
 
Orbit projections and G-ANR-resolutions (str.193-205) engleskipdf 157 KB
Alexander Bykov, Aura Lucina Kantún Montiel
Izvorni znanstveni članak
 
On exactness of the coarse shape group sequence (str.207-223) engleskipdf 193 KB
Nikola Koceić Bilan
Izvorni znanstveni članak
 
Posjeta: 10.061 *